# SDR GLBA20060907

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 22,973 hours, 26,908 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 352
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION- MAINTENANCE FOUND A CRACK APPROXIMATELY 7.750 INCHES LONG AT APPROXIMATELY FS 352, APPROXIMATELY 27.5 INCHES LT OF THE BELLY CENTERLINE. MAINTENANCE REPAIRED THE AFFECTED AREA IAW SRM 51-70 FROM FS 298 TO 305.75. PATCH DIMENSION 14 INCH BY 6 INCH.
